Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4111
Title: Minimal Primes over $P_3(M)$
Authors: Grieco, Elena
Guerrieri, Anna
Keywords: PermanentHankel MatrixMinimal Primes
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: Elena Grieco, Anna Guerrieri, "Minimal Primes over $P_3(M)$”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 217-229.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
We provide the minimal primes over the ideal generated by $3 \times 3$ subpermanents of an $m \times n$ Hankel matrix.
Type: Article
URI: http://hdl.handle.net/10077/4111
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
GriecoGuerrieriRendMat39.pdf131.7 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,088
checked on Jun 28, 2022

Download(s) 50

412
checked on Jun 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.